| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 29-32


W. M. Zeid, M. N. Abdulrahim
      Tensor product of Wada's representations of the Braid group, B_3
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1413-1418.

J. A. de Wet
      On the strong force without QCD and the origin of mass without the Higgs
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1419-1425.

Huishi Li
      Algebras defined by monic Grobner bases over rings
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1427-1450.

H. P. Masiha
      Invariance condition and amenability of locally compact groups
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1451-1463.

C. S. Bera, A. K. Chongdar
      On mixed trilateral generating functions of modified Jacobi polynomials
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1465-1473.

Mei Yan, Zhongyi Xiang
      A delay-differential equation model of HIV infection of CD4+ T-cells with cure rate
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1475-1481.

I. N. Kamuti, E.B. Inyangala, J. K. Rimberia
      Action of \Gamma_\infty on Z and the corresponding suborbital graphs
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1483-1490.

I. N. Kamuti
      Cycle index of internal direct product groups
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1491-1494.

Xiao-Fei Li, An-Ping Wang
      Two new subclasses of bi-univalent functions
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1495-1504.

S. Subramaniyan, M. Rajasekar
      Bipolar homomorphism in fuzzy finite state machines
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1505-1516. (Retracted)

W. T. Bradley, W. J. Cook
      Two proofs of the existence and uniqueness of the partial fraction decomposition
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1517-1535.

R. Ponraj, M. Sivakumar, M. Sundaram
      On 3-total product cordial graphs
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1537-1546.

Junwei Shi, Zhenji Tian
      Regular semigroups with inverse transversals
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1547-1552.

S. A. El-Shehawy
      Study of the balance for the DHS distribution
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1553-1565.

M. A. Rehman, S. A. Mardan, M. S. A. Taj, A. A. Bhatti
      Fusion higher-order parallel splitting methods for parabolic partial differential equations
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1567-1580.

P. K. Maiti, A. K. Chongdar
      On quasi-bilinear generating functions involving modified Laguerre polynomials
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1581-1586.

M. S. Couceiro, F. M. L. Martins, R. P. Rocha, N. M. Fonseca Ferreira
      Analysis and parameter adjustment of the RDPSO towards an understanding of robotic network dynamic partitioning based on Darwin's theory
      Int. Math. Forum, Vol. 7, 2012, no. 29-32, 1587-1601.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |